Alert archive / Minnesota / Special Weather Statements in 2016

Special Weather Statement, NWS Twin Cities, MN

June 17, 2016McLeod County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 17, 2016, 3:07 PM CDT for McLeod County, Minnesota. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2016, 3:07 PM CDT (20:07 UTC)
Expired
Jun 17, 2016, 3:30 PM CDT
In force
23 min
Issued by
NWS Twin Cities, MN

County McLeod County, MN

The radar

The Minneapolis radar (KMPX), 83 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1540 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

271 
WWUS83 KMPX 172007
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
307 PM CDT FRI JUN 17 2016

MNZ058-065-066-172030-
MEEKER-RENVILLE-MCLEOD-
307 PM CDT FRI JUN 17 2016

...A STRONG THUNDERSTORM WILL AFFECT MCLEOD...SOUTHERN MEEKER AND
NORTHEASTERN RENVILLE COUNTIES...

AT 306 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HUTCHINSON
AIRPORT...OR OVER HUTCHINSON...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. THE WIND GUSTS
ARE ABOUT 15 TO 20 MIN AHEAD OF THE RAIN AND HAIL.

LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...GLENCOE...BROWNTON...STEWART...COSMOS...SUMTER...LAKESIDE...
BISCAY...LAKE MARION REGIONAL PARK...CEDAR MILLS...CORVUSO AND
HUTCHINSON AIRPORT.

THIS INCLUDES U.S. HIGHWAY 212 BETWEEN MILE MARKERS 100 AND 121.
 
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4488 9491 4489 9486 4489 9476 4492 9476
      4499 9449 4501 9427 4473 9411 4471 9451
TIME...MOT...LOC 2006Z 336DEG 27KT 4487 9441 

$$

JRB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 17, 12:07 PM CDT, 3 hours earlier.

Area forecast discussion, Jun 17, 12:07 PM CDT, 3 hours before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1207 PM CDT FRI JUN 17 2016

.Updated for the 18z taf discussion below...

.SHORT TERM...(Today and tonight)
Issued at 403 AM CDT Fri Jun 17 2016

Shortwave that came out of MT overnight and is working across ND
early this morning and will continue on to western Ontario this
afternoon as an h5 ridge continues to build north into the upper MS
Valley. A surface low will slowly work across SD during the day,
with an inverted trough extending northeast of it. This inverted
trough will slip into far western MN late this morning, but will
stall out as it runs into the upper ridge and become laid out
tonight from west central MN up toward Duluth.

That shortwave moving across ND will drive a line of thunderstorms
into northern MN. There was a time when the HRRR showed this line
coming into the AXN area this morning, but each successive run of
the HRRR keeps inching this line farther north and its beginning to
look like this wave of thunderstorms will remain north of the MPX
CWA.

Instead, the period that is looking more likely to have thunderstorm
development is this afternoon and evening. Strong instability
(mlCAPE on the order of 4000 j/kg) will develop out ahead of the
inverted trough coming in, with that trough looking to provide a
focus for storm development. With the ridge overhead, we will have a
weakly forced, low shear, high CAPE environment, all of which means
we will have multi-cell pulse thunderstorms, similar to what you
would typically find in the southeast U.S. this time of year. Of
more concern though is the fact that both the GFS and NAM show PWATs
in western MN increasing to around 1.9 inches and with slow storm
motion expected, these storms will produce torrential rainfall. As a
result, the biggest convective threat we will have to watch today
into tonight will be excessive rainfall. The lack of shear will lead
to lack of organization, with the main severe threat being from
downbursts caused by precip loading. A strong updraft or two may be
able to produce marginally severe hail early in its life cycle,
while a brief and weak tornado can not be ruled out for any cell
that happens to anchor itself on the wind shift associated with the
trough.

For tonight, continued chance PoPs from western into central MN,
where the front is most likely to be. However, in this weakly forced
environment, the position of the front tonight will be driven by
outflow boundaries from thunderstorms that develop this afternoon.
That front could be anywhere as far south as Sioux Falls to the Twin
Cities to as far north as Fargo up toward Grand Marais. Hi-Res
models struggle to develop convection tonight, likely due to the
lack of a well defined LLJ, but the deterministic models highlight
the potential for storms through the night along the boundary. Much
like this afternoon, we will probably end up needing
likely/categorical PoPs tonight for parts of the area, but there is
not enough confidence in when/where thunderstorms will be to go any
higher than the 50 PoPs we have this afternoon out west.

.LONG TERM...(Saturday through Thursday)
Issued at 403 AM CDT Fri Jun 17 2016

Excellent continuity continues among the deterministic solutions
on a building upper level ridge from the desert southwest to the
Upper Mississippi Valley region this weekend. The fly-in-the-
ointment remains little ripples (short waves) in the southwest
flow aloft this weekend along with the proximity of a frontal
boundary across the MN portion of the forecast area on Saturday
along with a cold front dropping through late Sunday into Monday.
This scenario leads to convection pushing slowly eastward across
central and southwest areas of MN Saturday morning with some of
the convection reaching across the Twin Cities and west central WI
before dissipating. A concern with the convection Saturday
morning is the threat for torrential rainfall, which is compounded
by slow moving storms. PWAT values across central and southwest MN
are on the order of 1.7 inches. These values are right around the
daily max for MSP. Hence, several inches of rain could occur
because of the slow movement or a little training. Fortunately, the
frontal boundary will lift into northern MN in the afternoon along
with a developing mid level cap, ending the storm threat.

The ridge will be over us for a good portion of Sunday. Low level
southwest winds occur during the day with H85 temperatures
climbing into the 22-24 deg C range. Confidence is high that
temperatures will climb well into the 90s over much of central
and southern MN. Pushed highs up a little more with 94 in the Twin
Cities and 97 at Madison. I wouldn't be surprised if highs ended
up 3 degrees warmer than forecast over much of the area. The heat
will be accompanied by dew points in the upper 60s to lower 70s.
This yields heat indices in the 95 to 100 degree range. WBGT are
in the lower 80s over much of the MN forecast area with middle 80s
in west central MN.

Late in the day on Sunday, a strong short wave will be dropping
southeastward into the northern plains. This feature will move
across the forecast area Sunday night accompanied by a cold
frontal passage. 12 hour H5 height falls Sunday night will be near
120 meters across northern MN. This is where storms will initiate
Sunday afternoon with a line building southwestward with time
during the evening. The vertical wind profile for us shows
unidirectional winds with quite a bit of speed shear. Models
continue to show an H5 wind max of 80+ knots passing across
northern MN Sunday evening with 60 knots extending down across the
Twin Cities. Once thunderstorms develop, we could be looking at a
damaging wind event given the degree of instability and wind
profile. SPC currently has us much of our area from the Twin
Cities on north and west outlooked in slight risk.

A cooler and dry pattern will set up for early next week in the
wake of the front. The flow aloft will be northwest through mid
week, before backing the west-southwest after mid week.
Temperatures will fall back to more seasonal levels as well along
with less oppressive dew points.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1210 PM CDT Fri Jun 17 2016

Thunderstorm complex over northenr MN at this time...will likely
develop to the south and west this afternoon and into tonight
along main instability axis. It appears it may work into kstc and
krwf this afternoon and then drop more sout into the evening. will
mention vcsh at kmsp at 03z at this time becaise of uncertainity
of how far east activity will develop. There may be a couple of
raound of thunder into the west dduring this forecast period as
the front remains in the vicintiy. Some risk of mvfr cigs
developing into the night as well...especially along frontal
boundary where any convection will occur. the rest of the are
sould remain vfr through the period.

KMSP...Some threat of convection moving into at least the western
metro into the late afternoon/evening. Could see a couple of
rounds of activity lingering through tonight. will mention vcsh
for the 03z period for now. Confidence is low for timing of any
convective activity at this time.

/OUTLOOK FOR KMSP/
SAT night...VFR. Winds S 10kts.
SUN...VFR. TSRA likely overnight. Winds SW 10-15G25 kts.
MON...VFR. Winds NW 10 kts.

&&

.MPX Watches/Warnings/Advisories...
WI...None.
MN...None.
&&

SHORT TERM...MPG
LONG TERM...RAH
AVIATION...DWE
Hazardous weather outlook, Jun 17, 11:39 AM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1139 AM CDT FRI JUN 17 2016

MNZ041>045-047>070-073>078-082>085-091>093-181645-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
1139 AM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL
MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ACROSS WEST CENTRAL MINNESOTA WILL GRADUALLY EXPAND
SOUTH AND EAST THIS AFTERNOON AND EVENING. A FEW SEVERE STORMS
ARE POSSIBLE. HEAVY RAINFALL IS ALSO LIKELY WITH ANY OF THE
THUNDERSTORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE ON SATURDAY AND THEN AGAIN SUNDAY
AFTERNOON AND NIGHT. A FEW OF THE STORMS MAY BE SEVERE ON
SUNDAY AND ALSO CONTAIN A THREAT FOR HEAVY RAINFALL AND FLOODING.

HOT AND HUMID WEATHER IS EXPECTED ON SUNDAY...WITH HEAT INDICES
AROUND 95 DEGREES OR HIGHER POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEED ACROSS PARTS OF
WEST CENTRAL AND CENTRAL MINNESOTA THIS AFTERNOON AND AGAIN SUNDAY
AFTERNOON AND EVENING.

WIZ014>016-023>028-181645-
POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
1139 AM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE ON SATURDAY AND THEN AGAIN SUNDAY
AFTERNOON AND NIGHT. A FEW OF THE STORMS MAY BE SEVERE ON
SUNDAY AND ALSO CONTAIN A THREAT FOR HEAVY RAINFALL AND FLOODING.

HOT AND HUMID WEATHER IS EXPECTED ON SUNDAY...WITH HEAT INDICES
NEAR 95 DEGREES POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Jun 17, 2:37 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
237 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             2 S PAYNESVILLE         45.35N 94.72W
06/17/2016  M1.00 INCH       STEARNS            MN   TRAINED SPOTTER

            OCCURRED ALONG COUNTY ROAD 4.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jun 17, 2:42 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
242 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     HAIL             6 NE GROVE CITY         45.21N 94.59W
06/17/2016  M1.75 INCH       MEEKER             MN   STORM CHASER

            .

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jun 17, 2:43 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
243 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     HAIL             6 NE GROVE CITY         45.21N 94.59W
06/17/2016  M1.75 INCH       MEEKER             MN   STORM CHASER

            .

0223 PM     HAIL             2 S PAYNESVILLE         45.35N 94.72W
06/17/2016  M1.00 INCH       STEARNS            MN   TRAINED SPOTTER

            OCCURRED ALONG COUNTY ROAD 4.

0220 PM     HAIL             5 W EDEN VALLEY         45.33N 94.65W
06/17/2016  M1.00 INCH       MEEKER             MN   LAW ENFORCEMENT

            OCCURRED ALONG HIGHWAY 4, SOUTH OF HIGHWAY
            55.

0207 PM     HAIL             COLD SPRING             45.46N 94.43W
06/17/2016  M1.75 INCH       STEARNS            MN   LAW ENFORCEMENT

            OCCURRED ON WEST SIDE OF CITY. STRONG WINDS
            REPORTED BUT NO DAMAGE REPORT.

0203 PM     HAIL             ROSCOE                  45.43N 94.64W
06/17/2016  M0.75 INCH       STEARNS            MN   AMATEUR RADIO

            .

0155 PM     HAIL             5 ENE ST. MARTIN        45.53N 94.57W
06/17/2016  M1.00 INCH       STEARNS            MN   PUBLIC

            TIME ESTIMATED FROM RADAR.

0138 PM     HAIL             ST. MARTIN              45.50N 94.66W
06/17/2016  E1.00 INCH       STEARNS            MN   PUBLIC

            TIME ESTIMATED FROM RADAR. .

1206 PM     HAIL             9 E MILTONA             46.02N 95.11W
06/17/2016  U1.00 INCH       TODD               MN   TRAINED SPOTTER

            MOSTLY DIME SIZED AND VERY HEAVY RAINS.

1150 AM     HAIL             5 W LONG PRAIRIE        45.99N 94.96W
06/17/2016  U0.88 INCH       TODD               MN   TRAINED SPOTTER

            .

1108 AM     HAIL             BERTHA                  46.27N 95.06W
06/17/2016  U1.00 INCH       TODD               MN   PUBLIC

            STREET FLOODING ALSO REPORTED.

1101 AM     HAIL             3 WSW HEWITT            46.30N 95.15W
06/17/2016  M0.88 INCH       TODD               MN   TRAINED SPOTTER

            .

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jun 17, 2:52 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
252 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HAIL             8 E CARLOS              45.98N 95.13W
06/17/2016  M0.75 INCH       TODD               MN   PUBLIC

            .

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jun 17, 2:57 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
257 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             LONG PRAIRIE            45.98N 94.86W
06/17/2016  M1.00 INCH       TODD               MN   AMATEUR RADIO

            OCCURRED OVER EAST SIDE OF CITY.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Special weather statement, Jun 17, 3:07 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
307 PM CDT FRI JUN 17 2016

MNZ058-065-066-172030-
MEEKER-RENVILLE-MCLEOD-
307 PM CDT FRI JUN 17 2016

...A STRONG THUNDERSTORM WILL AFFECT MCLEOD...SOUTHERN MEEKER AND
NORTHEASTERN RENVILLE COUNTIES...

AT 306 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HUTCHINSON
AIRPORT...OR OVER HUTCHINSON...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. THE WIND GUSTS
ARE ABOUT 15 TO 20 MIN AHEAD OF THE RAIN AND HAIL.

LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...GLENCOE...BROWNTON...STEWART...COSMOS...SUMTER...LAKESIDE...
BISCAY...LAKE MARION REGIONAL PARK...CEDAR MILLS...CORVUSO AND
HUTCHINSON AIRPORT.

THIS INCLUDES U.S. HIGHWAY 212 BETWEEN MILE MARKERS 100 AND 121.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4488 9491 4489 9486 4489 9476 4492 9476
      4499 9449 4501 9427 4473 9411 4471 9451
TIME...MOT...LOC 2006Z 336DEG 27KT 4487 9441

JRB

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 10:04 AM CDTSpecial Weather StatementMPXDouglas56 min
Jun 17, 10:27 AM CDTSevere Thunderstorm WarningMPXTodd48 min
Jun 17, 11:13 AM CDTSevere Thunderstorm WarningMPXTodd47 min
Jun 17, 11:40 AM CDTSpecial Weather StatementMPXTodd35 min
Jun 17, 11:59 AM CDTSpecial Weather StatementMPXPope46 min
Jun 17, 12:00 PM CDTSpecial Weather StatementMPXTodd30 min
Jun 17, 12:18 PM CDTSpecial Weather StatementMPXTodd42 min
Jun 17, 12:32 PM CDTSpecial Weather StatementMPXStearns43 min
Jun 17, 1:12 PM CDTSpecial Weather StatementMPXStearns48 min
Jun 17, 1:25 PM CDTSevere Thunderstorm WarningMPXStearns65 min
Jun 17, 1:37 PM CDTSevere Thunderstorm WarningMPXDouglas, Todd53 min
Jun 17, 1:50 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker40 min
Jun 17, 2:09 PM CDTSevere Thunderstorm WarningMPXStearns26 min
Jun 17, 2:12 PM CDTSpecial Weather StatementMPXMorrison, Todd48 min
Jun 17, 2:22 PM CDTSevere Thunderstorm WarningMPXMeeker68 min
Jun 17, 2:53 PM CDTSevere Thunderstorm WarningMPXKandiyohi52 min
Jun 17, 3:20 PM CDTSpecial Weather StatementMPXBenton, Mille Lacs, Morrison, Stearns, Todd55 min
Jun 17, 3:25 PM CDTSevere Thunderstorm WarningMPXLac qui Parle35 min
Jun 17, 3:32 PM CDTSevere Thunderstorm WarningMPXRenville43 min
Jun 17, 3:44 PM CDTSevere Thunderstorm WarningMPXRenville31 min
Jun 17, 4:02 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine28 min
Jun 17, 4:10 PM CDTSevere Thunderstorm WarningMPXRenville35 min
Jun 17, 4:14 PM CDTSevere Thunderstorm WarningMPXRenville, Sibley46 min
Jun 17, 4:30 PM CDTSevere Thunderstorm WarningMPXYellow Medicine45 min
Jun 17, 4:51 PM CDTSpecial Weather StatementMPXChippewa69 min
Jun 17, 4:53 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville37 min
Jun 17, 5:08 PM CDTSevere Thunderstorm WarningMPXNicollet, Sibley37 min
Jun 17, 5:25 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood35 min
Jun 17, 5:47 PM CDTSevere Thunderstorm WarningMPXBrown, Watonwan43 min
Jun 17, 5:57 PM CDTSpecial Weather StatementMPXBrown63 min
Jun 17, 6:04 PM CDTSevere Thunderstorm WarningMPXBrown, Watonwan26 min
Jun 17, 6:21 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Nicollet24 min

Nearby

Special Weather Statements in Minnesota, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.